A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group
Doklady Akademii Nauk, Tome 234 (1977) no. 6, pp. 1261-1264
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1977_234_6_a3,
author = {G. A. Margulis and G. A. Soifer},
title = {A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group},
journal = {Doklady Akademii Nauk},
pages = {1261--1264},
year = {1977},
volume = {234},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1977_234_6_a3/}
}
TY - JOUR AU - G. A. Margulis AU - G. A. Soifer TI - A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group JO - Doklady Akademii Nauk PY - 1977 SP - 1261 EP - 1264 VL - 234 IS - 6 UR - http://geodesic.mathdoc.fr/item/DAN_1977_234_6_a3/ LA - ru ID - DAN_1977_234_6_a3 ER -
%0 Journal Article %A G. A. Margulis %A G. A. Soifer %T A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group %J Doklady Akademii Nauk %D 1977 %P 1261-1264 %V 234 %N 6 %U http://geodesic.mathdoc.fr/item/DAN_1977_234_6_a3/ %G ru %F DAN_1977_234_6_a3
G. A. Margulis; G. A. Soifer. A criterion for the existence of maximal subgroups of infinite index in a finitely generated linear group. Doklady Akademii Nauk, Tome 234 (1977) no. 6, pp. 1261-1264. http://geodesic.mathdoc.fr/item/DAN_1977_234_6_a3/